# SDR 2001F00535

- Difficulty date: February 25, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Part serial: 3053
- Condition: Inoperative
- Location: Exterior Light
- Part time: 585 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY BOX INOPERATIVE.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
